# SDR GTIA2019121624857

- Difficulty date: December 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 34,676 hours, 15,962 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT PASSING THROUGH 4000 FT ON DESCENT AT IDLE. FUMES ISOLATED TO PACK 1 ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-ACCOMPLISHED DECONTAMINATION OF THE ECS IAW AMM 21-00-00. R/R BOTH RECIRCULATION FILTERS IAW AMM 21-21-45. OPS CHECK GOOD. NO OTHER DEFECTS NOTED. THIS CLERS DMI # 256315201 MOC NOTIFIED
